# SDR RO

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: General aviation
- Make and model: Amd FALCON900EX
- Aircraft serial: N990WM
- Aircraft time: 1,101 hours, 479 cycles
- Engine: Garrtt TFE73160
- Engine time: 1,101 hours, 479 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 30756441
- Part serial: 971936801315
- Condition: Broken
- Location: Hp Case
- Part time: 1,101 hours, 479 cycles
- Component: Hp Case, Alidsg
- Component part number: 30603583
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

THE NR 4 CARBON SEAL CERAMIC RING WAS FOUND TO BE BROKEN DURING THE ENGINE TEARDOWN. THE CARBON RING SEAL WAS ALSO FOUND BROKEN. THERE WAS MUCH COLLATERIAL DAMAGE. THE OPERATOR REPORTED OIL LOSS DURING FLIGHT WITH SUBSEQUENT OIL CONTAMINATION UPON POST FLIGHT ENGINE EXAMINATION. THERE WILL BE AN ENGINE CONDITION REPORT GENERATED TO DETAIL THE FINDINGS POST ANALYTICAL INSPECTION.
